News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Dermatology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Dermatology Answers List

Forum Name: Dermatology Topics

Question: Second kenalog (cortisone) injection for cyst


 annagray - Sun Mar 07, 2010 10:28 pm

I will be getting a second kenalog injection for an acne cyst.
I'm concerned about getting a "dent" from having two injections within a month.
My question is what causes the dent from forming - too much kenalog or not having the kenalog diluted enough?
Thank you.
 Dr.M.jagesh kamath - Thu Apr 01, 2010 3:17 am

User avatar Hello,Steroids are known to induce atrophy and lightening of the skin especially when injected.
The reason for injecting locally is to reduce systemic side effects which could be more severe and disturbing.Also the steroid stays there for some time giving localises relief.
Minimal atrophy is sometimes seen,but in some cases become persistent.
It would be prudent,therefore to report the findings to your physician who would determine whether you would need more doses.
Best wishes.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here